# SDR SIMA2020083129005

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEFORMATION LOCATED AT FRAME 23 STRINGERS 16R ? 17R.-C/A-SKIN DEFORMATION LOCATED AT FRAME 23 STRINGERS 16R ? 17R.	FOUND STRINGER 17R AT FR 23 TO BE BENT. PERFORMED STRINGER REPAIR IAW EMB 145 SRM 53-00-03-RE.
